Reaction to Dye.
Cohan R. AHRQ WebM&M [serial online]. September 2004.
Prior to a CT scan, a patient states that he is not allergic to x-ray dye. Soon after injection, he goes into anaphylactic shock.
Free full text
Doctor, Don't Treat Thyself.
Rosvold EO. AHRQ WebM&M [serial online]. September 2004.
Lamont EB. AHRQ WebM&M [serial online]. September 2004.
Not a Miscarriage.
Learman LA. AHRQ WebM&M [serial online]. June 2003.
Inappropriate Antibiotic Use.
Babcock HM, Fraser VJ. AHRQ WebM&M [serial online]. June 2003.
View all related resources...
Find Related Resources by...
Setting of Care
Health Care Providers
Allergy & Immunology
Medication Errors/Preventable Adverse Drug Events
Noncognitive Errors ("Slips & Lapses")
Approach to Improving Safety
Agency for Healthcare Research and Quality (AHRQ)
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364